Advertisement

On the Number of Limit Cycles Bifurcated from Some Non-Polynomial Hamiltonian Systems

  • Rasoul AsheghiEmail author
  • Pegah Moghimi
Original Research

Abstract

This paper studies the limit cycles produced by small perturbations of certain planar Hamiltonian systems. The limit cycles under consideration correspond to critical levels of the Hamiltonian, that is they are located in a small vicinity of a separatrix contour or a critical point. Two most interesting facts in the paper are that the Hamiltonian function is not a polynomial and that the system under consideration comes from a model of oscillator with a pair of irrational nonlinearities, which implies the transition from smooth to discontinuous dynamics. This model has been proposed recently by Han et al. in a paper published in 2012.

Keywords

Limit cycle Non-polynomial Hamiltonian system Melnikov function Asymptotic expansion 

Notes

Acknowledgements

This work is supported by Isfahan University of Technology.

References

  1. 1.
    Arnold, V.I.: Geometrical Methods in the Theory of Ordinary Differential Equations. Springer, Berlin (1988)CrossRefGoogle Scholar
  2. 2.
    Figueras, J.L., Tucker, W., Villadelprat, J.: Computer-assisted techniques for the verification of the Chebyshev property of Abelian integrals. J. Differ. Equations 254, 3647–3663 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Gasull, A., Geyer, A., Manosas, F.: On the number of limit cycles for perturbed pendulum equations. J. Differ. Equations 261, 2141–2167 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Han, M.: Asymptotic Expansions of Melnikov Functions and Limit Cycle Bifurcation. Int. J. Bifurc. Chaos. 22(12), 1250296–1–30 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Han, M., Yang, J., Xiao, D.: Limit cycle bifurcation near a double homoclinic loop with a nilpotent saddle. Int. J. Bifurc. Chaos 22(8), 1250189–1–33 (2012)Google Scholar
  6. 6.
    Han, Y.W., Cao, Q.J., Chen, Y.S., Wiercigroch, M.: A novel smooth and discontinuous oscillator with strong irrational nonlinearities. Sci. China Phys. Mech. Astron. 55, 1832–1843 (2012)CrossRefGoogle Scholar
  7. 7.
    Moghimi, P., Asheghi, R., Kazemi, R.: An extended complete Chebyshev system of 3 Abelian integrals related to a non-algebraic Hamiltonian system. Comput. Methods Differ. Equations 6(4), 438–447 (2018)Google Scholar
  8. 8.
    Moghimi, P., Asheghi, R., Kazemi, R.: On the number of limit cycles bifurcated from a near Hamiltonian systems with a double homoclinic loop of Cuspidal type surrounded by a heteroclinic loop. Int. J. Bifurc. Chaos. 28(1), 1850004–1–21 (2018)Google Scholar
  9. 9.
    Moghimi, P., Asheghi, R., Kazemi, R.: On the number of limit cycles bifurcated from some Hamiltonian systems with a double homoclinic loop and a heteroclinic loop. Int. J. Bifurc. Chaos 27(4), 1750055–1–15 (2017)Google Scholar
  10. 10.
    Moghimi, P., Asheghi, R., Kazemi, R.: On the number of limit cycles bifurcated from some Hamiltonian systems with a non-elementary heteroclinic loop. Chaos Solitons Fractals 113, 345–355 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Pontryagin, L.: On dynamical systems close to Hamiltonian ones. Zh. Exp. Theor. Phys. 4, 234–238 (1934)Google Scholar

Copyright information

© Foundation for Scientific Research and Technological Innovation 2019

Authors and Affiliations

  1. 1.Department of Mathematical SciencesIsfahan University of TechnologyIsfahanIran

Personalised recommendations